My doctor prescribed Effexor XR 37.5 mg to treat menopausal symptoms, especially irritability, hot flashes and night sweat. I was taking for about a year and half. I noticed that I am getting weight around my middle stomach and waist area. I learned Effexor could cause that extra pouch on stomach so I have decided to wean off. I went to talk to my doctor and she prescribed generic Venlafaxine IR 25mg and gave me a schedule: twice a day for week 1, once a day for week 2, every other day for week 3 and once a week for week 4 and off. I am now 5 days off med, The second day I started having feeling of walking in the cloud, nausea, and headache. The third day, nausea got really bad, and I also had emesis. I feel like I am having motion sickness, and hot flashes and chills every 5 minutes…I followed the schedule…..but wonder it was too fast…?? I might have to go back to take it again….but I am very scared can I ever get it off..??